| Model Number |
TRM-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: contra-lateral side capsular contracture, baker grade iv.Device evaluation: based on the device analysis grid, the assessments of the complaint are: no complaint against the device: no observations are performed for the complaint as the event is no complaint against the device.Additional observations: yellow particles on the surface of the shell are observed.Wear abrasion observed on the device.Creases were observed.
Event or Problem Description
Healthcare professional reported left-side exchange with no complaint against the device.Healthcare professional later reported "global rupture" and "hole in radius" observed during surgery.The device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported left side "global rupture" and "hole in radius" observed during surgery.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: no observed.Additional observations: yellow particles on the surface of the shell are observed.Wear abrasion observed on the device.Creases were observed.No further actions are required as the device was implanted.